MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98438
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 17-jul-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported three t-fasteners were placed and one broke during dilatation.There was no reported injury.
 
Additional Manufacturer Narrative
The lot number provided was not a valid lot number.The dhr could not be completed.All information reasonably known as of 10-aug-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 22FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10291584
Report Number9611594-2020-00131
Device Sequence Number14297008
Product Code KGC
UDI-Device Identifier00350770984384
UDI-Public00350770984384
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98438
Device Catalogue NumberN/A
Device Lot Number203207877
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1
Patient Weight77